Smooth multipliers of the Fourier–Bessel transformation
Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2181-2185
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_12_a8,
author = {A. L. Brodskii},
title = {Smooth multipliers of the {Fourier{\textendash}Bessel} transformation},
journal = {Differencialʹnye uravneni\^a},
pages = {2181--2185},
year = {1980},
volume = {16},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_12_a8/}
}
A. L. Brodskii. Smooth multipliers of the Fourier–Bessel transformation. Differencialʹnye uravneniâ, Tome 16 (1980) no. 12, pp. 2181-2185. http://geodesic.mathdoc.fr/item/DE_1980_16_12_a8/